Transversal theory and rank functions

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)448-461
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume57
Issue number2
DOIs
StatePublished - Jan 1 1977

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Transversal theory and rank functions. / Zame, Alan.

In: Journal of Mathematical Analysis and Applications, Vol. 57, No. 2, 01.01.1977, p. 448-461.

Research output: Contribution to journalArticle

@article{df28bd02c1a143679311502149906a27,
title = "Transversal theory and rank functions",
author = "Alan Zame",
year = "1977",
month = "1",
day = "1",
doi = "10.1016/0022-247X(77)90271-2",
language = "English (US)",
volume = "57",
pages = "448--461",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Transversal theory and rank functions

AU - Zame, Alan

PY - 1977/1/1

Y1 - 1977/1/1

UR - http://www.scopus.com/inward/record.url?scp=49449127256&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=49449127256&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(77)90271-2

DO - 10.1016/0022-247X(77)90271-2

M3 - Article

AN - SCOPUS:49449127256

VL - 57

SP - 448

EP - 461

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -